# SDR 98ZZZX1317

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4522C
- Make and model: Cessna 170B
- Aircraft serial: 25466
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Locked
- Location: Mlg
- Component: Gerdes
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT NOSED OVER ON LANDING CAUSED BY BOTH BRAKES BEING LOCKED ON TOUCHDOWN.  PRIOR TO LANDING (SHORT FINAL) THE PILOT HAD TO USE FULL RUDDER DEFLECTION.  WHEN THE AIRCRAFT TOUCHED DOWN THE AIRPLANE NOSED OVER.  THE BRAKES WERE FOUND LOCKED, WHEN FULL RUDDER TRAVEL USED, THE LOCKPLATE CONTACTS THE FIREWALL AND LOCKS THE BRAKES.  SUBMITTER STATED THIS IS A KNOWN CONDITION, BUT NO AD HAS BEEN ISSUED.
